# SDR UPS04242855

- Difficulty date: July 6, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 64,253 hours, 47,110 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SUSPECT CRACK ON AFT CARGO DOOR FRAME SKIN FLANGE RADIUS OF NR 3 FWD STOP FITTING (REF DETAIL I FIGURE 1 FLANGE 1 OF EO SECTION B-B).  HFEC CONFIRMED CRACK AND MARKED END.  REMOVED CARGO DOOR BALANCE MECHANISM IAW MM 52-31-53.  REMOVED AFT CARGO DOOR FRAME IAW SRM 51-30-02.  FRAMES INSTALLED IAW DRG 65C16422 & SRM 51-30-2.  CARGO DOOR BALANCE MECHANISM REFITTED IAW MM 52-31-53.
